# SDR SIMA200431703

- Difficulty date: November 7, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Engine: Ge CF348C1
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Ejector
- Part number: T99A38603
- Part serial: B49605
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED FUEL TRANSFERRED FROM THE RT WING TO THE CENTER TANK WITH BOOST PUMPS OFF.  MAINTENANCE FOUND THE RT PRIMARY EJECTOR CRACKED.  THE EJECTOR WAS REPLACED WITH A NEW TYPE EJECTOR IAW EO CR-2800-019.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.
